Self-Adjointness of Two-Dimensional Dirac Operators on Domains

Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal articleResearchpeer-review

    Rafael D. Benguria, Pontificia Universidad Catolica de Chile,
  • Søren Fournais
  • Edgardo Stockmeyer, Pontificia Universidad Catolica de Chile, Hanne Van Den Bosch, Pontificia Universidad Catolica de Chile
Original languageEnglish
JournalAnnales Henri Poincare
Volume18
Issue number4
Pages (from-to)1371-1383
Number of pages13
ISSN1424-0637
DOIs
StatePublished - 1 Apr 2017

See relations at Aarhus University Citationformats

ID: 114799418